Alert archive / Pennsylvania / Wind Advisories in 2013
Wind Advisory 3, NWS State College, PA
NWS State College, PA issued this wind advisory at Feb 11, 2013, 4:06 AM EST for 12 counties in Pennsylvania. It took effect at Feb 11, 2013, 8:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 4:06 AM EST (09:06 UTC)
- In effect from
- Feb 11, 2013, 8:00 PM EST
- Expired
- Feb 12, 2013, 9:00 AM EST
- In force
- 13 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Warren County, PA
The radar
The State College radar (KCCX), 37 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS71 KCTP 110906 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 406 AM EST MON FEB 11 2013 PAZ004>006-010>012-017-018-024-025-033-034-120000- /O.NEW.KCTP.WI.Y.0003.130212T0100Z-130212T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD 406 AM EST MON FEB 11 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST TUESDAY. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO. && $$ BL/MS
4 follow-up statements
003 WWUS71 KCTP 120034 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 734 PM EST MON FEB 11 2013 PAZ004>006-010>012-017-018-024-025-033-034-120845- /O.CON.KCTP.WI.Y.0003.130212T0100Z-130212T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD 734 PM EST MON FEB 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO. && $$
856 WWUS71 KCTP 120319 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1019 PM EST MON FEB 11 2013 PAZ004>006-010>012-017-018-024-025-033-034-121130- /O.CON.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD 1019 PM EST MON FEB 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * LOCATION...THE ALLEGHENY PLATEAU. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO. && $$
504 WWUS71 KCTP 120835 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 AM EST TUE FEB 12 2013 PAZ004>006-010>012-017-018-120945- /O.CAN.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG 335 AM EST TUE FEB 12 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS WILL CONTINUE EARLY TODAY...WITH PEAK GUSTS EXPECTED TO REMAIN BELOW 45 MPH. $$ PAZ024-025-033-034-121400- /O.CON.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/ CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD 335 AM EST TUE FEB 12 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...LAUREL HIGHLANDS AND SOUTH-CENTRAL MOUNTAINS. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO. && $$ MS/GD
932 WWUS71 KCTP 121419 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 919 AM EST TUE FEB 12 2013 PAZ024-025-033-034-121530- /O.EXP.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/ CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD 919 AM EST TUE FEB 12 2013 ...WIND ADVISORY HAS EXPIRED... GUSTY WINDS WILL CONTINUE TO SLOWLY DIMINISH TODAY. ANY REMAINING GUSTS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 11, 1:47 AM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Feb 11, 1:47 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 147 AM EST MON FEB 11 2013 .SYNOPSIS... A FRONTAL SYSTEM WILL MOVE THROUGH THE AREA LATER TODAY...FOLLOWED BY WINDY AND COLDER CONDITIONS TONIGHT INTO TUESDAY. LOW PRESSURE OVER THE GULF COAST IS EXPECTED TO TRACK TOWARD THE CAROLINAS ON WEDNESDAY...BEFORE MOVING OFF THE SOUTHERN MID-ATLANTIC COAST WEDNESDAY NIGHT. IT MAY GET CLOSE ENOUGH TO AFFECT SOUTHERN PENNSYLVANIA. && .NEAR TERM /UNTIL 7 AM THIS MORNING/... EARLY MORNING REGIONAL RADAR MOSAIC SHOWS AREAS OF LIGHT RAIN AND SOME LIGHT SLEET OR -FZRA MOVING NE ACROSS THE REGION. THE NOSE OF A SWRLY LLJ OF 50-60 KT OVER THE OHIO RIVER VALLEY...AND AN ASSOCIATED PLUME OF MOISTURE /WITH PWATS BETWEEN 0.75 AND 1.00 INCH/ WILL SLIDE QUICKLY EAST ACROSS THE COMMONWEALTH THIS MORNING. ALTHOUGH THE PWATS ALONG THIS LL JET ARE 2-3 STD ABV NORMAL...THE FAST MOVEMENT /AND ROBBING OF DEEP MOISTURE BY THE SEVERE SOUTHERN U.S. CONVECTION SUNDAY AFTERNOON AND EVENING/ WILL KEEP PRECIP AMTS IN PENN ON THE LIGHT SIDE. TRIMMED BACK QPF TO ABOUT HALF OF THE PREVIOUS VALUES...WITH RAINFALL TOTALS BY MIDDAY RANGING FROM 0.10-0.20 IN MANY LOCATIONS...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE ACROSS THE FAR SE ZONES...TO THE SOUTHEAST OF INTERSTATE 80. DECIDED TO HANG ONTO THE FREEZING RAIN ADVISORY FOR THE NEXT FEW HOURS...AND CLOSELY MONITOR TEMPS TRENDS AS THE LLVLS MOISTEN AND COOL SLIGHTLY FROM THE AREAS OF LIGHT RAIN /AND EVAP COOLING TWD WET BULB TEMPS CURRENTLY IN THE 20S/. MESO OB PLOT SHOWS NUMEROUS LOCATIONS JUST SLIGHTLY ABOVE FREEZING ATTM WITH SFC DEWPOINTS ONLY IN THE UPPER TEENS TO LOWER 20S. MANY OF THESE SECONDARY OB SITES ARE BETWEEN 28-32F ACROSS THE NRN MTNS...AND KJST HAS DIPPED A FEW DEG F OVER THE PAST HOUR...TO 30F WITH -FZRA. TEMPS WILL LIKELY DIP A FEW DEGREES AT MOST LOCATIONS EARLY THIS MORNING...MAINTAINING THE THREAT FOR AREAS OF LIGHT FZRA. && .SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/... SHORT RANGE OPERATIONAL MODELS ARE PRETTY AGREEABLE WITH THE LL JET AND PLUME OF ANOMALOUS PWATS SWEEPING EAST OF THE AREA BTWN 12Z-15Z TODAY...CAUSING THE LIGHT RA/FZRA TO TAPER OFF. ANY ZR ONGOING AFTER 6AM SHOULD QUICKLY CHANGE TO PLAIN RAIN AS TEMPS RISE INTO THE LOW TO MID 30S BY MID MORNING. THE DRY SLOT SOUTH OF UPPER LOW SHOULD WORK INTO CENTRAL PA BY LATE AM...SHUTTING THE PRECIP OFF AND BRINGING PARTIAL CLEARING...ESP DOWNWIND /EAST/ OF THE ALLEGHENIES. MDL DATA INDICATES MUCH OF CENTRAL PA WILL BRIEFLY BREAK INTO THE WARM SECTOR MON AFTN WITH GEFS 925 TEMPS SUPPORTIVE OF HIGHS AOA 50F ACROSS SOUTHERN PA. BY LATE IN THE DAY...SFC COLD FRONT WILL PUSH INTO WESTERN PA... ACCOMPANIED BY SCT -SHRA/SN AND A GUSTY WIND SHIFT FROM SW TO WEST. DON/T EXPECT ANY SNOW ACCUMS...AS SFC TEMPS SHOULD REMAIN WELL ABV FREEZING THRU EARLY EVENING...EVEN OVR THE NW MTNS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A FAIRLY AMPLIFIED SPLIT-FLOW UPPER PATTERN IS FORECAST TO PERSIST THROUGH THE LONG TERM PERIOD ACROSS MUCH OF NORTH AMERICA. NUMEROUS NORTHERN AND SOUTHERN STREAM SHORTWAVES WILL BRING SEVERAL CHANCES FOR PCPN TOWARD PA DURING THE PERIOD... THOUGH AT THIS POINT IN TIME SIGNIFICANT PCPN EVENTS DO NOT APPEAR DESTINED FOR THE COMMONWEALTH...AT LEAST NOT DIRECTLY. AN ABUNDANCE OF SRN STREAM FLOW WILL BRING INTRUSIONS OF ABOVE FREEZING TEMPERATURES TO THE REGION...FURTHER COMPLICATING THE LONG TERM FORECAST DETAILS. PHASING ENERGY MAY SUPPORT A NEARLY FULL LATITUDE TROF SPREADING EASTWARD INTO THE EASTERN U.S. BY NEXT WEEKEND...LEADING TO PERHAPS THE HIGHEST POTENTIAL OF SIGNIFICANT PCPN POTENTIAL IN THE LONG TERM PERIOD. LAKE EFFECT SHOWERS WILL BE ONGOING IN THE WEAK OF MONDAYS SYSTEM/COLD FROPA. A WEAK RIDGE OF HIGH PRESSURE SLIDES NE ACROSS THE STATE TUESDAY NIGHT BRINGING AN END TO THE SNOW SHOWERS. THE NEXT SYSTEM HEADED OUR WAY FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY IS TIED TO A RATHER VIGOROUS SOUTHERN STREAM JET EXIT REGION. THE NOSE OF THIS 140 KT JET WILL LIFT TWD THE CENTRAL APPALACHIANS DURING THE DAY WEDNESDAY. DETAILS OF THE EXACT PRESSURE PATTERN AND TIMING OF A WEAK SFC LOW WEST OF THE APPALACHIANS PER THE 06Z NAM /AND SECONDARY DEVELOPMENT NEAR THE VA COAST/ ARE STILL A BIT SKETCHY. LATEST...00Z GEFS IS A BIT OMINOUS AS ABOUT 20-25 PERCENT OF ITS MEMBERS CONTAIN AROUND AN INCH OF QPF IN THE FORM OF SNOW LATE WEDNESDAY INTO THURSDAY. SOME VARIATIONS IN THE TIMING OF THIS PRECIP ARE ALSO NOTED. MEAN TRACK OF THE 850 MB LOW CENTER ON THE GEFS TAKES IT ACROSS ERN VA AND SOUTHERN DELAWARE ALONG WITH A SLIGHTLY ANOMALOUS EASTERLY WIND AT THAT PRESSURE LEVEL. THE GEFS CONSENSUS QPF IS AROUND 0.25 INCH FOR THE LOWER SUSQ VALLEY WITH SHARPLY LESSER AMOUNTS TO THE NW. PAINTED HIGH CHC TO LOW LIKELY POPS INTO OUR GRIDDED DATABASE FOR THE SE THIRD TO HALF OF THE CWA...CENTERED ON WED NIGHT WITH A RESULTANT 1-3 INCHES OF SNOW. THIS SYSTEM BEARS CLOSE WATCHING AS ANY INTERACTION WITH AN UPSTREAM WAVE IN THE NRN BRANCH COULD HELP TO INVIGORATE THE COASTAL LOW AND LLVL EASTERLY FLOW BRINGING MORE SNOW TO THE SERN ZONES...AND SPREADING LIGHT SNOWS OVER THE I-80 CORRIDOR. ITS CURIOUS TO NOTE THAT THE 00Z OPERATIONAL EC /THAT INITIALLY HANDLED THE RECENT NEW ENGLAND BLIZZARD MUCH BETTER THAN THE U.S MODELS/ IS 12-18 HOURS FASTER...AND A FEW HUNDRED KM FURTHER SOUTH WITH THE SFC/UPPER WAVE TRACK...AND JUST BRUSHES THE MASON/DIXON LINE WITH SOME LIGHT SNOW AT THE NRN EDGE OF THE PRECIP SHIELD. THE AFOREMENTIONED BROAD LONGWAVE TROF MOVED ACROSS THE REGION THURSDAY INTO NEXT WEEKEND...WITH A RETURN OF ARCTIC AIR. WITH THE TROF WILL BE SIGNIFICANT NRN STREAM ENERGY AND AT LEAST ONE CLIPPER SYSTEMS MOVING ACROSS NW PA ON FRIDAY WITH LE SNOW SHOWERS PERSISTING INTO NEXT WEEKEND. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... SIGNIFICANT CHANGES WERE MADE TO THE 06Z TAFS. PCPN HAS ARRIVED A LITTLE EARLIER THAN FCST...AND TIMING OF THICKENING CLOUDS LAST EVE HAS PRESERVED TEMPS MAINLY ABV 32F. IN ADDITION...DEWPT DEPRESSION ARE RUNNING 10-15 DEGREES. THEREFORE...THERMAL PROFILES ARE NO LONGER THAT FAVORABLE FOR -FZRA AND WOULD TEND TO LEAN TOWARD -RA OR -PL PTYPES DUE TO EVAPORATIVE COOLING IN THE LOW LEVELS. REMOVED -FZRA AND WENT WITH PLAIN RAIN FOR PREVAILING PRES WX...WITH SOME SITES REPORTING "UP" (SLEET) FOR A BRIEF PERIOD. KEPT LLWS AS 40-50KT SWLY LLJ TRANSLATES EWD AHEAD OF THE APPROACHING COLD FRONT. VFR CIGS SHOULD DROP TO MVFR WITH GUIDANCE SUGGESTING AN OUTSIDE CHC FOR IFR AT LNS/MDT. SFC WINDS WILL SHIFT FROM S/SE TO WSW LATER TDY...VEERING MORE TO THE WEST AND INCREASING INTO TONIGHT. OUTLOOK... TUE...MVFR CIGS NORTH/WEST. VFR EAST. WED...DEVELOPING VFR TO START THE DAY. LOWER CONDITIONS POSSIBLE OVER THE SOUTH BY LATE DAY AS A STORM SYSTEM SKIRTS THE REGION. THUR...MAINLY VFR. FRI...MVFR/IFR DEVELOPING OVER THE WEST AND CENTRAL TERMINALS. VFR EAST. WINDY. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZING RAIN ADVISORY UNTIL 9 AM EST THIS MORNING FOR PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066. && SYNOPSIS...STEINBUGL NEAR TERM...LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...LAMBERT/GARTNER AVIATION...STEINBUGL
Hazardous weather outlook, Feb 10, 7:48 PM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 748 PM EST SUN FEB 10 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-120100- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 748 PM EST SUN FEB 10 2013 ...FREEZING RAIN ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Pennsylvania, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.